Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 18, 2022, 5:24 AM CDT for Choctaw County, Washington County, Alabama; Wayne County, Mississippi. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2022, 5:24 AM CDT (10:24 UTC)
- Expired
- Mar 18, 2022, 6:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Choctaw County, AL, Washington County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 147 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:10 AM CDT | TSTM WND DMG | 2 W Riderwood, AL | EMERGENCY MANAGEMENT RELAYED REPORTS OF TREES DOWN IN THE SCOTT MOUNTAIN AREA. TIME ESTIMATED ON RADAR. |
| Mar 18, 6:17 AM CDT | TSTM WND DMG | Butler, AL | EMERGENCY MANAGER RELAYED REPORTS OF DOWNED TREES AND POWER OUTAGES IN BUTLER, AL. TIME ESTIMATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 3:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537
WUUS54 KMOB 181024
SVRMOB
ALC023-129-MSC153-181130-
/O.NEW.KMOB.SV.W.0031.220318T1024Z-220318T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
524 AM CDT Fri Mar 18 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Choctaw County in southwestern Alabama...
Northwestern Washington County in southwestern Alabama...
Wayne County in southeastern Mississippi...
* Until 630 AM CDT.
* At 523 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Turnerville to Sanford, moving east
at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Waynesboro, Butler, Clara, Lisman, Millry, State Line, Buckatunna,
Silas, Pennington, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3218 8801 3209 8804 3205 8812 3201 8811
3198 8806 3195 8812 3192 8809 3193 8805
3190 8813 3182 8818 3178 8816 3143 8843
3144 8894 3182 8894 3190 8847 3231 8842
TIME...MOT...LOC 1023Z 251DEG 54KT 3208 8919 3148 8946
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM4 follow-up statements
760
WWUS54 KMOB 181043
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
543 AM CDT Fri Mar 18 2022
ALC023-129-MSC153-181130-
/O.CON.KMOB.SV.W.0031.000000T0000Z-220318T1130Z/
Choctaw AL-Washington AL-Wayne MS-
543 AM CDT Fri Mar 18 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CHOCTAW...NORTHWESTERN WASHINGTON AND WAYNE COUNTIES...
At 542 AM CDT, severe thunderstorms were located along a line
extending from near Stonewall to Ovett, moving east at 65 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Waynesboro, Butler, Clara, Lisman, Millry, State Line, Buckatunna,
Silas, Pennington, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3218 8801 3209 8804 3205 8812 3201 8811
3198 8806 3195 8812 3192 8809 3193 8805
3190 8813 3182 8818 3178 8816 3143 8843
3144 8894 3182 8894 3190 8847 3231 8842
TIME...MOT...LOC 1042Z 252DEG 58KT 3211 8876 3151 8904
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MM266
WWUS54 KMOB 181100
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
600 AM CDT Fri Mar 18 2022
ALC023-129-MSC153-181130-
/O.CON.KMOB.SV.W.0031.000000T0000Z-220318T1130Z/
Choctaw AL-Washington AL-Wayne MS-
600 AM CDT Fri Mar 18 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CHOCTAW...NORTHWESTERN WASHINGTON AND CENTRAL WAYNE COUNTIES...
At 600 AM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Snell to Clara, moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Waynesboro, Butler, Lisman, Silas, Pennington, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3215 8802 3209 8805 3205 8812 3198 8807
3195 8812 3193 8809 3193 8806 3190 8813
3182 8818 3178 8816 3167 8824 3156 8894
3184 8877 3190 8847 3228 8842 3231 8836
TIME...MOT...LOC 1100Z 260DEG 51KT 3218 8844 3159 8871
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MM342
WWUS54 KMOB 181121
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
621 AM CDT Fri Mar 18 2022
ALC023-129-MSC153-181130-
/O.CON.KMOB.SV.W.0031.000000T0000Z-220318T1130Z/
Choctaw AL-Washington AL-Wayne MS-
621 AM CDT Fri Mar 18 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CHOCTAW...NORTHWESTERN WASHINGTON AND CENTRAL WAYNE COUNTIES...
At 621 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Pennington to 4 miles northwest
of Millry, moving east at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Waynesboro, Butler, Lisman, Silas, Pennington, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3215 8802 3205 8812 3198 8807 3195 8812
3193 8809 3193 8806 3190 8813 3182 8818
3178 8816 3167 8824 3156 8894 3184 8876
3190 8847 3205 8836 3227 8822 3231 8815
TIME...MOT...LOC 1121Z 263DEG 51KT 3226 8810 3167 8837
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MM839
WWUS54 KMOB 181129
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
629 AM CDT Fri Mar 18 2022
ALC023-129-MSC153-181138-
/O.EXP.KMOB.SV.W.0031.000000T0000Z-220318T1130Z/
Choctaw AL-Washington AL-Wayne MS-
629 AM CDT Fri Mar 18 2022
...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW...NORTHWESTERN
WASHINGTON AND CENTRAL WAYNE COUNTIES WILL EXPIRE AT 630 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mobile.
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3215 8802 3205 8812 3198 8807 3195 8812
3193 8809 3193 8806 3190 8813 3182 8818
3178 8816 3167 8824 3156 8894 3184 8876
3190 8847 3205 8836 3227 8822 3231 8815
TIME...MOT...LOC 1128Z 251DEG 54KT 3229 8800 3170 8827
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:59 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 18, 4:59 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
459 AM CDT Fri Mar 18 2022
.NEAR TERM MESOSCALE UPDATE...A low pressure system located over
Oklahoma early this morning will take on a negative tilt as it lifts
northeastward toward Missouri through the morning hours. The
associated cold front will move eastward across the Mississippi
Valley region by midday today. A 90-100 kt 500 mb jet streak is
expected to round the base of the trough and lift across northern
MS/AL this morning, placing our area in the favored placement of
ascent in the right entrance region of the jet. An organizing QLCS
will spread into southeast MS and interior southwest AL between 5
and 8 AM CDT this morning. A warm front will also lift northeastward
across the rest of our CWA through the remainder of this morning and
into early this afternoon. The airmass will become increasingly
unstable with MLCAPE values rising to 1500-2500 J/KG through the
morning hours in the wake of the passing warm front. The available
instability, along with increasing deep layer shear, steep mid level
lapse rates, and increasing low level storm relative helicity values
between 200-400 m2/s2 will support all modes of severe weather,
including quarter to golfball size hail, damaging winds in excess of
60 mph, and tornadoes as the convective line moves across our region
today. We do have concerns that favorable overlap of instability,
strong low level wind fields, and impressive low level curvature to
the hodographs could result in a strong tornado potential in our
area today. Heavy rainfall amounts of 1-2" and perhaps locally in
excess of 3-4" will be possible, especially over interior areas
today, which could result in a localized urban flooding or flash
flooding threat, but the overall flood threat looks to be marginal
considering dry antecedent conditions and localized nature of
excessive rainfall amounts. The severe threat will progress from
west to east, generally ending by early afternoon over the western
half of our area and late afternoon/early evening over our eastern
and southeastern zones. Surf heights increase to 4-6 feet along our
local beaches later this morning, so we will opt to issue a High
Surf Advisory during this time. A HIGH rip current risk will also be
in effect. /21
&&
.SHORT TERM /Saturday night Through Sunday night/...An active
near term transitions into a imperturbable short term with dry
conditions expected through the period as large scale subsidence
takes hold of the region. The trough mentioned in the near term
continues to exit the region on early Saturday night with ridging
beginning to build into the area from the west late Saturday night
and into early Sunday. Surface high pressure also begins to build
in from the west on Saturday night, and slides northeast into the
Appalachians by Sunday night. This will result in generally light
north-northwesterly surface winds on Saturday night gradually
becoming easterly by the end of the period.
As for temps, with clear skies and light north-northwest winds
Saturday night, lows will be a bit on the cool side in the wake of
the cold front with temps ranging from near 40 northwest of I-65,
to the mid 40s southeast. As ridging grabs hold of the area on
Sunday, highs climb into the low to mid 70s across the area under
mainly clear skies. Lows Monday night warm up a tad with mainly
mid 40s expected across inland areas, and upper 40s to low 50s
along the coast. Lastly, a Moderate risk of rip currents expected
Saturday night, becoming low by Sunday. JEH/88
&&
.EXTENDED TERM /Monday Through Thursday/...Another threat for severe
weather remains in the forecast for the middle part of the week.
Details concerning the next event will be ironed out as it gets
closer in time.
Dry, mild weather expected to kick off your work week as the local
area remains in zonal flow under the influence of weak ridging
aloft. A shortwave trough slides toward the Southern Plains and
deepens through the day on Monday. This shortwave nudges the ridge
further east and flow aloft turns southwesterly. There remains quite
a bit of uncertainty surrounding the evolution of this trough as we
head into the rest of the week. Down in the lower levels, a surface
high lifts out of the Southeast through the day on Monday and
onshore flow sets up across the area. A surface low develops over
the Southern Plains in response to the deepening trough aloft later
on Monday. A warm front will hover over the Gulf waters in the
morning hours on Tuesday and eventually lift onshore during the day
as the surface low lifts northeast. A cold front draped to the south
of the surface low should slide into the region sometime late
Tuesday through Wednesday. Note that the evolution of the surface
low and cold/warm fronts on Tuesday and Wednesday also hinge on the
upper level features. That said, there is the potential for severe
weather in the Tuesday evening through Wednesday timeframe with a
low level jet moving overhead, plenty of instability in the warm
sector, and plenty of shear overhead. In the wake of the cold front,
the area will dry out during the latter part of the week as a
surface high builds into the area. No major temperature swings in
the extended timeframe, although it might get a little chilly
late in the week behind the front. 07/mb
&&
.MARINE...A Small Craft Advisory is now in effect for all marine
areas through Saturday morning given strong southerly to
southwesterly expected as a cold front approaches the marine area
from the west. Following the SCA, a moderate northwesterly flow
will develops late tonight and into Saturday morning behind the
cold front, with the moderate offshore flow will then continuing
into Sunday morning. Winds are expected to be below SCA during
this timeframe, and likely even below SCEC criteria except for out
over the open Gulf waters. Early next week, a moderate to strong
easterly to southeasterly flow sets up in advance of the next
weather system that will be moving toward the marine area from the
west with SCA conditions likely returning Monday night into
Tuesday. JEH/88
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday evening for ALZ265-266.
High Surf Advisory from 10 AM this morning to 4 AM CDT Saturday
for ALZ265-266.
FL...High Rip Current Risk through Saturday evening for FLZ202-204-
206.
High Surf Advisory from 10 AM this morning to 4 AM CDT Saturday
for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ633>636.
Small Craft Advisory until 7 AM CDT Saturday for GMZ630>632.
Small Craft Advisory until 10 AM CDT Saturday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 18, 4:48 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
448 AM CDT Fri Mar 18 2022
MSZ067-075-076-181030-
Perry MS-Greene MS-Wayne MS-
448 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of northern Perry, Wayne
and northwestern Greene Counties through 530 AM CDT...
At 448 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Petal to near Rock
Hill. Movement was northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waynesboro, Richton, Clara and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3143 8915 3143 8894 3182 8894 3185 8865
3189 8847 3168 8847 3143 8872 3109 8915
TIME...MOT...LOC 0948Z 221DEG 58KT 3136 8924 3112 8931
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 5:44 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 19 hr |
| Mar 18, 6:18 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 42 min |
| Mar 18, 6:43 AM CDT | Special Weather Statement | MOB | Washington | 47 min |
| Mar 18, 6:57 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 63 min |
| Mar 18, 7:09 AM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Washington, Wilcox | 3 hr |
| Mar 18, 7:35 AM CDT | Special Weather Statement | MOB | Clarke | 55 min |
| Mar 18, 7:43 AM CDT | Special Weather Statement | MOB | Clarke, Washington | 62 min |
| Mar 18, 7:45 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 45 min |
| Mar 18, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 42 min |
| Mar 18, 8:09 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 66 min |
| Mar 18, 8:32 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 43 min |
| Mar 18, 8:40 AM CDT | Special Weather Statement | MOB | Clarke, Washington | 65 min |
| Mar 18, 9:16 AM CDT | Areal Flood Advisory | MOB | Baldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 2 more | 3 hr |
| Mar 18, 9:31 AM CDT | Special Weather Statement | MOB | Mobile | 44 min |
| Mar 18, 9:33 AM CDT | Areal Flood Advisory | MOB | Butler | 3 hr |
| Mar 18, 9:33 AM CDT | Special Marine Warning | MOB | 42 min | |
| Mar 18, 9:35 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 40 min |
| Mar 18, 9:43 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 47 min |
| Mar 18, 9:44 AM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 3 hr |
| Mar 18, 9:50 AM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Crenshaw | 3 hr |
| Mar 18, 9:50 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Mar 18, 9:52 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Mar 18, 9:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 47 min |
| Mar 18, 10:09 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 51 min |
| Mar 18, 10:16 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 44 min |
| Mar 18, 10:20 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Mar 18, 10:20 AM CDT | Special Marine Warning | MOB | 85 min | |
| Mar 18, 10:20 AM CDT | Tornado Warning | MOB | Crenshaw | 30 min |
| Mar 18, 10:23 AM CDT | Areal Flood Advisory | MOB | Conecuh, Covington, Crenshaw, Escambia | 3 hr |
| Mar 18, 10:23 AM CDT | Tornado Warning | MOB | Covington | 34 min |
| Mar 18, 10:27 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 18, 10:30 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Mar 18, 10:33 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 23 min |
| Mar 18, 10:36 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 39 min |
| Mar 18, 10:37 AM CDT | Tornado Warning | MOB | Conecuh, Escambia | 26 min |
| Mar 18, 11:00 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 45 min |
| Mar 18, 11:06 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 16 min |
| Mar 18, 11:07 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 53 min |
| Mar 18, 11:11 AM CDT | Special Marine Warning | MOB | 94 min | |
| Mar 18, 11:20 AM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 4 hr |
| Mar 18, 11:28 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 18, 11:40 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 65 min |
| Mar 18, 11:48 AM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Mar 18, 11:48 AM CDT | Special Marine Warning | MOB | 27 min | |
| Mar 18, 11:52 AM CDT | Special Weather Statement | MOB | Escambia | 38 min |
| Mar 18, 11:54 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 45 min |
| Mar 18, 12:10 PM CDT | Flash Flood Warning | MOB | Covington | 3 hr |
| Mar 18, 12:27 PM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Mar 18, 12:28 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia | 47 min |
| Mar 18, 12:43 PM CDT | Special Marine Warning | MOB | 92 min | |
| Mar 18, 12:55 PM CDT | Special Weather Statement | MOB | Mobile | 50 min |
| Mar 18, 3:10 PM CDT | Special Marine Warning | MOB | 95 min | |
| Mar 18, 3:29 PM CDT | Areal Flood Warning | MOB | Covington | 6 hr |
| Mar 18, 4:40 PM CDT | Special Marine Warning | MOB | 65 min | |
| Mar 18, 6:54 PM CDT | River Flood Warning | MOB | Escambia | 6 days |
| Mar 18, 4:48 AM CDT | Special Weather Statement | MOB | Wayne | 42 min |
| Mar 18, 6:04 AM CDT | Special Weather Statement | MOB | Perry | 41 min |
| Mar 18, 6:39 AM CDT | Flash Flood Warning | MOB | Wayne | 6 hr |
| Mar 18, 7:17 AM CDT | Special Weather Statement | MOB | Wayne | 43 min |
| Mar 18, 7:49 AM CDT | Tornado Warning | MOB | Greene, Perry, Wayne | 11 min |
| Mar 18, 8:19 AM CDT | Areal Flood Advisory | MOB | Perry | 3 hr |
| Mar 18, 9:06 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 39 min |
| Mar 18, 9:20 AM CDT | Areal Flood Advisory | MOB | Greene, Perry | 3 hr |
| Mar 18, 9:22 AM CDT | River Flood Warning | MOB | George, Greene, Perry | 11 days |
| Mar 18, 9:23 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 14 days |
| Mar 18, 9:23 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 52 min |
| Mar 18, 10:17 AM CDT | Special Weather Statement | MOB | George, Greene, Stone | 43 min |
| Mar 18, 10:33 AM CDT | Areal Flood Advisory | MOB | Perry, Stone | 3 hr |
| Mar 18, 10:56 AM CDT | Special Weather Statement | MOB | George | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.